# SDR RAIA00108026

- Difficulty date: August 27, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 13,647 hours, 12,706 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 407817
- Condition: Failed
- Location: Electrics Bay
- Part time: 10,174 hours, 9,526 cycles
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5373-BWI-RIGHT BATTERY CAPTION ILLUMINATED DURING TAXI. MAINTENANCE INSPECTED AND REPLACED THE NUMBER 2 MAIN BATTERY.
